# SDR SWIA201024352

- Difficulty date: June 3, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 22,013 hours, 18,911 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Condition: Worn
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCES BUFFETING IN CRUISE AND DESCENT.  (FLT 1001)  REPLACED RIGHT ELEVATOR PCU TO ELEVATOR, BOLTS AND BUSHINGS FOR ALL THREE PCU'S, AND REPLACED SHEAR PIN FOR SYS NR 2 PCU PER AMM.
